STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII PSL CLUSTER46C; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
742-11-46C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to pain and psoas tendonitis.A shell, screw, and liner were revised.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 7030-6525 6.5mm low profile hex screw 25mm lot yrnh, 623-00-32c trident 0 deg x3 insert 32mm id lot 784h8m.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.